Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 2


Extended Eigenvalues of Direct Sum of Operators

PP: 127-131
Zameddin I.Ismailov, Elif Otkun Çevik,
In this paper a connection between extended eigenvalues of direct sum of operators in the direct sum of Hilbert spaces and their coordinate operators has been investigated. Moreover, the structure of the set of extended eigenvalues of normal compact operators has been researched.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved